MAUDE Adverse Event Report: LUMENIS LTD ULTRAPULSE DUO; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD ULTRAPULSE DUO; POWERED LASER SURGICAL INSTRUMENT
Model Number UNK-P-ULTRAPULSE_DUO
Medical Device Problem Codes Smoking (1585); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the console alignment is off and there is a burning smell at first use after repair.There was no patient involvement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to field g1: mfr site facility name.Correction to field d1: brand name.Correction to field d4: model number.Correction to field d4: catalog number.
 
Additional Manufacturer Narrative
The console was evaluated by a field service engineer (fse) at the customer site.During functional evaluation of the console, there was found misalignment on newly fitted articulated arm.Due to this, the original articulated arm was refitted.Therefore, the reported allegation was confirmed leading to the reported event.After the field service engineer performed the alignment, the issue was resolved, and the unit was within specification.As a result, the console was functioning as intended.The malfunction found could have affected the device performance leading to the event experienced by the customer.Regarding the allegation of burning smell, it was not confirmed during the service.
 
Event or Problem Description

Brand Name
ULTRAPULSE DUO
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20669283
Report Number2124215-2024-70616
Device Sequence Number17951744
Product Code GEX
UDI-Device Identifier07290109145419
UDI-Public07290109145419
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K203544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNK-P-ULTRAPULSE_DUO
Device Catalogue NumberUNK-P-ULTRAPULSE_DUO
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2024
Supplement Date Received by Manufacturer02/05/2025
02/27/2025
Initial Report FDA Received Date11/12/2024
Supplement Report FDA Received Date02/26/2025
03/24/2025
Date Device Manufactured11/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown